Poll: If You Had Steroids After the Onset of Your Tinnitus, What Was Your Experience?

Discussion in 'Support' started by Bill_, Dec 30, 2018.

?

If you had steroids (e.g., prednisone) after the onset of your tinnitus, what was your experience?

  1. Steroids had no effect on my tinnitus

  2. Steroids had a positive TEMPORARY effect on my tinnitus

  3. Steroids had a positive PERMANENT effect on my tinnitus

  4. Steroids had a negative TEMPORARY effect on my tinnitus

  5. Steroids had a negative PERMANENT effect on my tinnitus

  6. Other (please specify in comments)

Results are only viewable after voting.
    1. Bill_
      Insomnious

      Bill_ Member

      Location:
      Germany
      Tinnitus Since:
      04/1998
      Cause of Tinnitus:
      1. loud Concert | 2. loud club | 3. tympanometry
      I thought it might make sense to evaluate a few things on scale as large as possible. I know a poll on a forum isn't exactly "valid empirical data" but maybe we can get at least close to that.

      I'll start with this: What's your experience with steroids?

      Please vote and post your details (what caused your tinnitus in the first place, how soon after the onset of your tinnitus did you start the treatment, etc) in the thread!

      This way maybe we can establish some kind of database?
       
      • Like Like x 1
    2. Manny
      Dead

      Manny Member Benefactor Hall of Fame

      Location:
      United States
      Tinnitus Since:
      1/2018
      Cause of Tinnitus:
      central gain << NIHL
      Cool idea, a few suggestions if I may -
      A) you might want to either add a "I wasn't given/did not take steroids" option, or make the results viewable without voting.
      B) Being on TT presumably biases towards those who were not helped or who experienced negative effects.
       
    3. Bam

      Bam Member Benefactor Hall of Fame

      Tinnitus Since:
      10/2017
      Cause of Tinnitus:
      Neck/stress
      No change to T but my balls shrank and my guns are now mahoosive!
       
      • Like Like x 1
    4. Strife_84
      Energetic

      Strife_84 Member

      Location:
      Finland
      Tinnitus Since:
      04/2019
      Cause of Tinnitus:
      Mixing music for long hours and too loud I guess.
      I got prednisone and took my first dose (80mg/day) yesterday. Also yesterday evening my tinnitus was at its best, I mean it had the lowest volume since getting it.

      Coincidence? I don't know. But my T felt better. And pain in my ear was not that painful.
       

Share This Page

Loading...